# SDR CALA0001330

- Difficulty date: August 25, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Dented
- Location: Nr 2 Engine T/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 THRUST REVERSER LOWER BUCKET DENTED JUST AFT OF 3RD FRAME AND FORWARD OF 4TH FRAME.  A DOUBLER REPAIR WAS INSTALLED AT EACH LOCATION IAW SRM 51-10-4, 51-10-3 AND OVERHAUL MANUAL 78-30-1, FIGURE 401C, SHEET 2.
